# SDR SWAA2022040582300

- Difficulty date: October 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 70,573 hours, 41,176 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TE UPPER PANEL HAS AFT SUPPORT ANGLE CRACKED / REMOVED AND REPLACED PER SRM 51-40-02
